Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Extension operators on balls and on spaces of finite sets

Tom 227 / 2015

Antonio Avilés, Witold Marciszewski Studia Mathematica 227 (2015), 165-182 MSC: Primary 46B26, 46E15, 54C35, 54H05. DOI: 10.4064/sm227-2-6

Streszczenie

We study extension operators between spaces of continuous functions on the spaces $\sigma _n(2^X)$ of subsets of $X$ of cardinality at most $n$. As an application, we show that if $B_H$ is the unit ball of a nonseparable Hilbert space $H$ equipped with the weak topology, then, for any $0<\lambda <\mu $, there is no extension operator $T: C(\lambda B_H)\to C(\mu B_H)$.

Autorzy

  • Antonio AvilésDepartamento de Matemáticas
    Universidad de Murcia
    30100 Murcia, Spain
    e-mail
  • Witold MarciszewskiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek